Does masturbation is cause of hair loss or skinny body or acne?

Nope. In short, no to all the above. Sadly, in some cultures these scare tactics commonly are used to discourage this completely normal human act.
No. If masturbation caused this, most of the population would be thin and bald with acne. Best wishes.
Masturbation. Despite old wives tales about going blind or growing hair on your palms, masturbation does not cause any change in your appearance, hair patterns, or stature.
None of them. I am sorry people still are telling untruths to frighten them. Manage your acne with medications like benzoyl peroxide. Male hair loss is genetic. You can build your muscles. You are almost a grown man and I hope you will be discerning and not troubled by foolish scare stories.

Related Questions

Whats a safe amount of b5 vitamin for acne and acne scars. Also what's a safe amount of b5 vitamin without the cause of hair loss.?

Depends! Vitamin b5 is also known as pantothenic acid. U of maryland med center offers some thoughts on dosing at http://www.Umm.Edu/altmed/articles/vitamin-b5-000336.Htm. You can also find more info at www.Drugs.Com. Read more...
None . According to the nih, pantothenic acid b5 is ineffective to treat acne. See http://www.Nlm.Nih.Gov/medlineplus/druginfo/natural/853.Html. Read more...

Does murad acne medication cause hair loss and upset stomachs?

Murad. Unfortunately, there have been numerous posts in murad forum with murad side effects. Murad may cause common unpleasant side effects of acne products: dandruff, rash, dryness, skin irritation and itching, headaches, increased sunburn susceptibility, nail abnormalities, nausea, diarrhea, and others. Read more...

What's the best cure for acne? Accutane is better or causes hair loss? What about side effects?

Mildest that works. Glad you're asking about scientific rx. Acne is a serious chronic disease that can have a devastating, lasting effect on a teen. For an adult, something as simple as a maintenance dose of tetracycline or (if confined to the face) even just topical clindamcin and benzoyl peroxide may be quite sufficient. For really severe disease, don't hesitate to use Isotretinoin if it can be done safely. Read more...

I'm a 26 year old female and within the last month I've been having unusual amounts of hair loss, body acne and just in the last week, body sweats....?

Check in with yourMD. Y our symptoms can be from many different conditions.You need a detailed history.Physical examination, and blood test to rule out underlying thyroid and other problems so make an aoppointment to see your doctor. Read more...
Get exam. Excess thyroid. Cortisol or growth hormone may cause symptoms. Also pcos, even testisterone can cause symptons. Need good exam and lab tests. Read more...

Can not having your period on placebo week cause acne and hair loss because of hormones?

Depends on BCpill. There are different kinds of birth control pills. The androgenic pills containing progestins can cause acne while the anti androgenic pills that contain a combination of Estrogens and progestins help clear up acne by blocking the androgens. Check with your md about the type of hormonal pills you are on. Read more...